MAUDE Adverse Event Report: Medacta International SA M.U.S.T. Midline Cortical (MC) Screw System; MUST MC Screw Ø7x35 cannulated

Medacta International SA M.U.S.T. Midline Cortical (MC) Screw System; MUST MC Screw Ø7x35 cannulated
Model Number 03.58.263
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Spinal fixation was performed at l4-l5.The l5 pedicle fractured after the rod was inserted.The trajectory was changed from cbt to ps, and the same screw was reinserted.As the trajectory was altered, the required rod length changed, and a new rod (50 mm) was used.No critical delay.The quality of the patient`s bone was unknown.
 
Additional Manufacturer Narrative
Batch review performed on 20 aug 2026 lot 2228100: (b)(4) items manufactured and released on 09-dec-2022.Expiration date: 2027-nov-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: although no specific root cause can be confirmed, the issue experienced is likely related to the unique patient conditions and surgical application.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
M.U.S.T. Midline Cortical (MC) Screw System
Common Device Name
MUST MC Screw Ø7x35 cannulated
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692269
Report Number3005180920-2026-00887
Device Sequence Number14934458
Product Code NKB
UDI-Device Identifier07630971293755
UDI-Public07630971293755
Combination Product (Y/N)N
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.58.263
Device Lot Number2228100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian